# SDR SWAA2022021559568

- Difficulty date: January 9, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 947.5 LBL 9 INCH WL 178 AT AFT CARGO COMPARTMENT ; 2022-12282 / [01] FAULT RESOLVED ON OTHER FAULT (TTG8Q00A70UJ); [02] FAULT RESOLVED ON OTHER FAULT (TTG8Q00A70UJ) SEE INDIVIDUAL SIGNOFFS BELOW; [03] FAULT RESOLVED ON OTHER FAULT (TTG8Q00A70UJ) COMPLETED
